# SDR MK1Y20220429019

- Difficulty date: May 6, 2022
- Submitted: May 6, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N391CM
- Make and model: Boeing 767323
- Aircraft serial: 32975
- Aircraft time: 51,520 hours, 21,336 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Inadequate
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

: FUSELAGE SKIN BETWEEN STA 246 AND STA 266.5 AND BETWEEN STR 25L AND STR 28L: DURING CONVERSION AT IAI, SHOP FOUND AN EXISTING REPAIR IN FUSELAGE SKIN AT STA 250, S-26L, COMMON TO LAP SPLICE AND 4 INCHES AWAY FROM BUTT SPLICE. EXISTING REPAIR SIZE: 6.0” X 4.0”.
